Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.

Towards the ample cone of $\overline{M}_{g,n}$
Angela Gibney, Sean Keel and Ian Morrison.
J. Amer. Math. Soc. 15 (2002), 273-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1887636
Noetherian hereditary abelian categories satisfying Serre duality
I. Reiten and M. Van den Bergh.
J. Amer. Math. Soc. 15 (2002), 295-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1887637
On the geometric Langlands conjecture
E. Frenkel, D. Gaitsgory and K. Vilonen.
J. Amer. Math. Soc. 15 (2002), 367-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1887638
Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III
Daniel Tataru.
J. Amer. Math. Soc. 15 (2002), 419-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1887639
Locally analytic distributions and $p$-adic representation theory, with applications to $GL_{2}$
Peter Schneider and Jeremy Teitelbaum.
J. Amer. Math. Soc. 15 (2002), 443-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1887640
Multi-linear operators given by singular multipliers
Camil Muscalu, Terence Tao and Christoph Thiele.
J. Amer. Math. Soc. 15 (2002), 469-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1887641
Cluster algebras I: Foundations
Sergey Fomin and Andrei Zelevinsky.
J. Amer. Math. Soc. 15 (2002), 497-529
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1887642